# SDR ASAA2025032756901

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 69,147 hours, 28,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR EMERGENCY EXIT DOOR LIGHT INOP. GROUNDED - YES. RELAMPED IAW AMM 33-51-04. OPS CHECKS GOOD.
